# SDR AALA202107141284

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 84,131 hours, 10,613 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Sticks
- Location: Lt Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2L DOOR LOCK STICKS CLOSED. INSTALLED LAV 2L DOOR SEAL PER CMM 25-45-80 AND CHECKED DOOR LOCK. WORKS OK.
